International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 347-350
On real zeros of random polynomials with hyperbolic elements
1Department of Mathematics, University of Ulster, Jordanstown, Co. Antrim, BT37 0QH, UK
2Department of Mathematics, Kent State University, 14111 Claridon Troy Road, Burton 44021-9500, OH, USA
Received 1 May 1996; Revised 30 December 1996
Copyright © 1998 K. Farahmand and M. Jahangiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper provides the asymptotic estimate for the expected number of real zeros
of a random hyperbolic polynomial where
are independent normally distributed random variables with mean zero and variance
one. It is shown that for sufficiently large
this asymptotic value is .